White Rose University Consortium logo
University of Leeds logo University of Sheffield logo York University logo

Representation of Boolean Quantum Circuits as Reed-Muller Expansions

Younes, A. and Miller, J.F. (2004) Representation of Boolean Quantum Circuits as Reed-Muller Expansions. International Journal of Electronics, 91 (7). pp. 431-444. ISSN 1362-3060

Full text not available from this repository.

Abstract

In this paper we show that there is a direct correspondence between Boolean quantum operations and certain forms of classical (non-quantum) logic known as Reed-Muller expansions. This allows us to readily convert Boolean circuits into their quantum equivalents. A direct result of this is that the problem of synthesis and optimization of Boolean quantum circuits can be tackled within the field of Reed-Muller logic.

Item Type: Article
Academic Units: The University of York > Electronics (York)
Depositing User: York RAE Import
Date Deposited: 05 Aug 2009 14:17
Last Modified: 05 Aug 2009 14:17
Published Version: http://dx.doi.org/10.1080/00207210412331272643
Status: Published
Publisher: Taylor & Francis
Identification Number: 10.1080/00207210412331272643
URI: http://eprints.whiterose.ac.uk/id/eprint/6295

Actions (login required)

View Item View Item